advertisement
Question
Posted by: ree-anne | 2007/04/04

nauseas

Hi, I recently suffering from a stomach bug and get nauseas ,dehidrated and very weak. I found it hard to get out of bed yesterday. Is this a serious case or is there medication that can take it away and prevent me from getting more sick.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

I had the same bug over the weekend. Oh boy! Try taking med to stop nausea - valoid, etc.; Drugs to stop diarrhoea, A combo of Loperamide and Kaolin/pectin worked for me. BEDREST and litlres of energade was however the most important to get me back on my feet

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement